# SDR 07FDEA00979

- Difficulty date: March 18, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 71,172 hours, 24,527 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1086-1095
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER CARGO DOOR COMPARTMENT SEAT TRACK SCALLOPS DAMAGED BETWEEN STA 1086 AND STA 1095, RBL 48.  REMOVED DAMAGED SEAT TRACK IAW DC/MD10-10 SRM 51-31-01 VOL 11 PG 1.  FAB`D NEW SEAT TRACK IAW DC/MD10-10 SRM 53-70-00 VOL 1 AND DWG SP10S10179 REV`D, ALODINED AND PRIMED NEW SEAT TRACK IAW DC/MD10-10 SRM 51-21-01 VOL2 PG 2.  INSTALLED NEW SEAT TRACK IAW DC/MD10-10 SRM 53-70-00 VOL 1 AND DWGSP10S10179 REV D.
